# SDR MASA200500291

- Difficulty date: April 8, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 10,250 hours, 9,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  MAINTENANCE SECURED THE CONNECTION AT THE LIGHTING ASSEMBLY, OPS CHECK GOOD.
